Vol. 2, No. 1, 2005

Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
$j,k$-planes of order $4^3$
1–34

Norman L. Johnson, Oscar Vega and Fred W. Wilke

$F_q$-linear blocking sets in $\mathrm{PG}(2,q^4)$
35–56

Giovanna Bonoli and Olga Polverino

Parabolic and unipotent collineation groups of locally compact connected translation planes
57–82

Harald Löwe

An arc partition of the Hughes plane using a field-theoretic model
83–92

Roland D. Baker and Kenneth L. Wantz

A note on Laguerre translations
93–100

Günter F. Steinke

The two sets of three semifields associated with a semifield flock
101–107

Michel Lavrauw

Isometries and collineations of the Cayley surface
109–127

Johannes Gmainer and Hans Havlicek

A classification of finite partial linear spaces with a primitive rank 3 automorphism group of almost simple type
129–175

Alice Devillers